Open Access
Translator Disclaimer
2005 Almost periodicity of solutions for almost periodic evolution equations
Zuosheng Hu, Angelo B. Mingarelli
Differential Integral Equations 18(4): 469-480 (2005).

Abstract

In this paper, we discuss almost periodicity of solutions for evolution equations in Banach space. We introduce the concept of difference-variation equation. For a special Hilbert space, we establish some results on almost periodicity of all solutions for evolution equations. In particular, we extend Haraux's result on $R^2$ to $R^n.$

Citation

Download Citation

Zuosheng Hu. Angelo B. Mingarelli. "Almost periodicity of solutions for almost periodic evolution equations." Differential Integral Equations 18 (4) 469 - 480, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.34172
MathSciNet: MR2122710

Subjects:
Primary: 34C27
Secondary: 34G10 , 47N20

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 4 • 2005
Back to Top